# SDR SIMA20190717005

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,521 hours, 30,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL WHILE LEVEL AT FL240 AN ELECTRICAL FUMES SMELL IN THE COCKPIT AND PASSENGER CABIN.  RAN EPC AND QRH AND FUMES WENT AWAY. NO VISUAL HAZE. C/A- TROUBLESHOT CABIN AND COCKPIT ODOR AND FOUND NO DEFECTS NOTED IAW FIM TASK 21-20-00-810-801A. ALSO ACCOMPLISHED ETN-EM-72-034 WITH NO DEFECTS NOTED. PERFORMED GVI OF INSTRUMENT PANEL, PEDESTAL, LT/RT SIDE CONSOLES, AND LT/RT ELECTRICAL POWER DISTRIBUTION BOXES.  NO ODORS PRESENT. FCF FOUND SATISFACTORY.
